# SDR NACA20110012

- Difficulty date: January 27, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT STA 1006 BETWEEN STR 27L AND STR 27R.  REPLACED AND INSTALLED NEW SHEAR TIE AT STA 1006 BETWEEN STR 27L AND STR 27R IAW B737 DRW 65-46567, ID:0004, REV C.
